# SDR ASAA2015031511468

- Difficulty date: March 15, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 65,799 hours, 44,206 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 65C25156504
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE AFT LOWER THRUST BEAM CORNER FITTING IS CRACKED REQUIRES EC-SB737-55-1091-400-2 TO BE ASSIGNED TO WORK PACKAGE.  ACFT GROUNDED. REPLACED RT HORIZONTAL STABILIZER  CENTER SECTION THRUST BEAM CORNER FITTINGS IAW T/C SB737-55-1091-400-2 AND 
EA 400-55EA-14862.
